TF Side Effects?

Discussion in 'Transfer Factor' started by Sun_Rae, Nov 8, 2008.

  1. Sun_Rae

    Sun_Rae New Member

    I just took my second dose (TF 100) and within 1/2 hour to hour I got warm, foggy-brained and slightly nausious. I felt almost like I'd taken a downer or sleeping pill. I got sleepy and when I was reading words on my monitor I felt like I was spinning!

    This wore off within the hour. I'm still a little not right in the belly, but just wondering if these symptoms are normal? Thinking I'll wait another day to try another! Wow!
  2. spacee

    spacee Member

    It should get better but I would highly recommend taking it before bedtime. I take mine then cause after all these years, I can still have tender lymphnodes for a while.

    Glad to hear it is working!

    Spacee
  3. Sun_Rae

    Sun_Rae New Member

    I took Formula 540 about 3 years ago and didn't have much reaction but lethargy and caught a cold but didn't last too long.

    Well, today I'm feeling exhausted but tummy troubles appear to be over. Sheez. This is NOT fun. Since I'm able to still work, I'm not going to touch the stuff again until next weekend. I've got a few weeks off over Christmas so I may do a daily dose then, but for now, sprinkles.. My goodness - powerful stuff!

  4. spacee

    spacee Member

    As Rich Carson says to owns this site and takes TFs...They can pack a wallop.

    Beta Glucan can help with the herxing too.

    Oh, a thought. Have you tried the TF Essentials? It isn't targeted but it did keep my sis from getting the flu the year she took it. She worked in a hospital lab that year and other people in the lab had the flu so she was definitely exposed to it.

    You might want to try that and see if that makes you feel better.

    Spacee
  5. heapsreal

    heapsreal New Member

    I have been taking the transfer essentials for about 2 months, i feel like i have improved, especially aches and pains, and sleep. I recently have had a sinus infection/cold so it hasnt helped with that. I willbe taking tf essentials for another couple of months before try tf100, so Im interested on how you go with TF's.
    good luck!
  6. Sun_Rae

    Sun_Rae New Member

    Ok. So, I did NOT take a 3rd dose because I was down for 3 days after the initial two pills. It is Wednesdsay and last night I decided to open up the capsule and take a 1/4th. Awoke feeling a little tired but then I got to work and wham - I was hit with diahreah (sp?). I had to rush home because the toilet at work is out of order. Seems my guts do not like this stuff. I was prepared for mild flu like symptoms, but not tummy troubles. :(*

    I sure hope this is detox and not just that my body doesn't like the ingredients. Like I said, I used to take 540 with no problems. This is very interesting because I'm not a big reactor. I can take many herbs/supps with no problems. In fact I am on Rich Vank's Simplified for over a year now with no reactions.

    I might have to try the essentials first to see if that doesn't prime me for the 100's.. Man oh man, it's tough trying to get better. :(
  7. spacee

    spacee Member

    You are having the herxing that Mikie always had. Meaning the diarrhea. She hated having it but considered it a "good thing" that the dead pathogens were leaving her body. She would post that the TF had been on a killing spree!

    Bless your heart...hard to do this an work. How about 1/4 on a Friday nite??

    Or try the Essentials.

    Spacee
  8. Sun_Rae

    Sun_Rae New Member

    Thanks, Spacee, for the insight!

    Yes, I'm beginning to think the same thing, "good thing they're leaving the body!".

    After my "episode" at work I was fine the rest of the day and I've felt pretty good since. Yes, I'm going to try 1/4 on the weekends and go from there.

    I can only hope the reaction means I'm right on target! :) Hey, isn't outlook half the battle?

    :)